# SDR DALA2019121607314

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,452 hours, 14,644 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM-EO TASK - HFEC INSPECTION FOUND 01EA CRACK APPROX 0.700" IN LENGTH ON STA 1809 RIGHT FORWARD OUTER CHORD BETWEEN STR 6R AND 7R, ABOUT 1" FROM STR 6R AS MARKED PER W/C : 5310-01380-0202 STEP 6.
